Minibatch forward-backward-forward methods for solving stochastic variational inequalities

Boţ, Radu Ioan ; Mertikopoulos, Panayotis ; Staudigl, Mathias ; Vuong, Phan Tu

[img] PDF
stsy.2019.0064.pdf - Published

Download (1MB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-649891
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Stochastic Systems
Volume: 11
Issue number: 2
Page range: 112-139
Place of publication: Catonsville, MD
Publishing house: INFORMS Applied Probability Society
ISSN: 1946-5238
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Keywords (English): variational inequalities , stochastic approximation , forward-backward-forward algorithm , minibatch

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item